# SDR SWAA2021070178444

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL ON BS 807 AT LEVEL STR 25R AND RBBL 21 AT AFT CARGO COMPARTMENT ; 2021-255299 / [01] REPLACED LOWER SILL PLATE BTW BS 807 AT LEVEL STR 25R ON RBBL 21 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A8340-8 REV -; [02] REPLACED LOWER SILL PLATE BTW BS 807 AT LEVEL STR 25R ON RBBL 21 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40;02 AND DRAWING 146A8340-8 REV - RII
